ITEM METADATA RECORD
Title: Fully exponential Laplace approximations for the joint modelling of survival and longitudinal data
Authors: Rizopoulos, Dimitris ×
Verbeke, Geert
Lesaffre, Emmanuel #
Issue Date: 2009
Publisher: Royal Statistical Society
Series Title: Journal of the Royal Statistical Society B, Statistical Methodology vol:71 pages:637-654
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science